# SDR DALA1030629865

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON TOP SIDE OF MAIN CABIN FLOOR PANEL 105 METAL STRIP.  REPAIRED PER SRM 51-10-4, SRM 51-10-3, SRM 51-30-2, AMM 53-20-07-207.
